Security Flaw of an Improved User Authentication Scheme with User Anonymity for Wireless Communications

Hu XIONG  Xiaofeng WANG  Fagen LI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.1   pp.256-258
Publication Date: 2012/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.256
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
wireless communication,  user authentication,  anonymity,  cryptanalysis,  

Full Text: PDF(63.3KB)>>
Buy this Article




Summary: 
Recently, Kang et al. discussed some security flaws of Wu et al.'s and Wei et al.'s authentication schemes that guarantee user anonymity in wireless communications and showed how to overcome the problems regarding anonymity and the forged login messages. However, we will show that Kang et al.'s improved scheme still did not provide user anonymity as they claimed.